# SDR CALA2024041501068

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40001
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STAB STA 147.90 LOCATED 9 INCHES FWD OF AFT SPAR. CRACK IS MARKED AND MEASURES 1 INCH LONG. REF BAM NON-ROUTINE 001865013 FOR COMPLETION OF RE PAIR. A DIP IS REQUIRED TO BE ISSUED IAW SRM 55-10-01-2R-11 REPA IR 11 STEP 5 PAGE 7 TABLE 204. ISSUED DIP TO READ " INSPECTION THRESHOLD 56,000 TOTAL FLIGHT PART OF THE DOUBLER AND PERFORM A LFEC INSPECTION OF THE SKIN THE EXTERNAL PART OF THE DOUBLER. REPEAT INSPECTIONS EVERY STEP 5 PAGE 7 TABLE 204. CYCLES PERFORM A DETAILED VISUAL INSPECTION OF THE EXTERNAL UNDER THE EXTERNAL PART OF DOUBLER AND THE SPAR CHORD UNDER 9,000 FLIGHT CYCLES THEREAFTER. REF SRM 55-10-01-2R-11 REPAIR 11 INSTALLED REPAIR DOUBLER AT STAB STA 147.90 SEE BAM NR 1865013 FOR ALL WORK ACCOMPLISHED. REF SRM 55-10-01-2R-11 REPAIR 11.
